Hyperthyroid /Heart Palpitations?? Die Off from Niacin or EMF

Home The Candida Forum Candida Questions Hyperthyroid /Heart Palpitations?? Die Off from Niacin or EMF

This topic contains 0 replies, has 1 voice, and was last updated by  Percyfaith 3 years, 8 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #171848

    Percyfaith
    Participant
    Topics: 28
    Replies: 58

    I’m Hypothyroid and have been experiencing ‘Hyper’/ Heart palpitation feelings like the ones I’ve gotten over the years when I had too much caffeine. My pulse is fine but the feeling is like my heart is racing. Before I cut out caffeine and did EFT (Emotional Freedom Technique) to overcome based on a little ebook I read that said it would help with heart palpitations.

    I’ve been on the computer a lot so it might be EMF’s (reaction to Electromagnetic Fields)

    However, that same day I also tried a sample of PhytoMulti by Metagenics A multiple one of my nutritionist’s suggested the day the palpitation feelings began. It has a number of unique things in it but three concerned me had only 25 mg of Niacin/Niacinamide per pill and I only took one. I used to have extremely bad flushing with Niacin and even with another form of NO Flush niacin called Inositol Hexanicotinate 525 mg.

    Oh my I’ve been off on a tangent posting the following elsewhere when I a search led me to look for the ebook…. forgive me AS A SHORTCUT to get me to sleep sooner– I’ll just post what I posted there….

    “The eBook Instant Relief for Heart Palpitations (by Steve Daugherty) helped me many years ago but I am not sure it is available anymore …As I recall it was mostly about using EMT (Emotional Freedom Technique) of Tapping to stop the palpitations. It worked for me and since I’m dealing with those ‘feelings again’ that is how I came to comment on this thread.
    This time I think my heart palpitations were brought on by sampling a Multi with green coffee and green tea in it but I’d forgotten about the eBook because I thought my feelings were a candida die off reaction to Niacin (as niacinamide and niacin) that was also in the supplement sample I took. I found my printed copy of Daugherty’s book and am going to review it again for help. I know this is an old thread but thought it might help someone else. Heart Palpitations are very uncomfortable but not dangerous. Arrhythmias on the other hand might be serious like—Atrial fibrillation (aka Afib), tachycardia etc. Anyone having concerns should go have their heart checked out by a doctor ASAP! I did when I first experienced this years ago and I wore a heart monitor for a few days to check out my heart– they concluded it was my hypothyroidism flipping into ‘Hyper’ for a bit and prescribed me a beta blocker to keep on hand. My husband has had Full out Afib and he has been controlling that by taking Magnesium, CoQ10, Cod Liver Oil etc. He learned great tips from Sherry Rogers book “Is Your Cardiologist Killing You?” I don’t like the title but I prayerfully gave my husband’s cardiologist a copy because we believe it has ‘simple things’ that can save folks a lot of pain, suffering and heartache. Hubby is also using Buteyko Breathing to help his snoring that we think had been a contributing factor to his bouts of Afib. (From Wikipedia The Buteyko method or Buteyko Breathing Technique is a form of complementary or alternative physical therapy that proposes the use of breathing exercises as a treatment for asthma as well as other conditions.)
    Our faith has led us to these helps I’ve shared. Our faith is of grace and is in the person and the work of The Lord Jesus Christ.
    I Hope and Pray sharing this helps someone else who might see this.”

    Ditto for I hope this helps someone else here and if you have any ideas about Hypo/Hyper/Heart Palps or Niacin or Niacinamide– I was on here really to discuss Niacinamide Turns Out To Be a Potent Candida-Killing Nutrient

Viewing 1 post (of 1 total)

The topic ‘Hyperthyroid /Heart Palpitations?? Die Off from Niacin or EMF’ is closed to new replies.